# SDR SWAA2022020991307

- Difficulty date: February 5, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR SEAL RIB VERTICAL BULB SEAL RETAINER BRACKET CRACKED ORSS 261 / REMOVED R/W REAR SPAR SEAL RIB VERTICAL BULB SEAL RETAINER BRACKET AT ORSS 261 IAW SOPM 20-50-01 & SRM 51-40-02-0G-0 PARA 4. FIG 8. 55920U 12FEB18 2294C 12FEB18 REMOVED AND REPLACED RIGHT WING REAR SPAR SEAL RIB VERTICAL BULB SEAL RETAINER BRACKET IAW SRM 51-40-02-0G-0 PARA 4. FIG 8. REF. AIPC 57-50-00-25 22783U 21FEB18
